RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2016, Issue 3, Pages 70–78 (Mi uzeru278)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Nonlocal problem for a mixed type differential equation in rectangular domain

T. K. Yuldashev

Department of Higher Mathematics, Siberian State Aerospace University, Krasnoyarsk, RF

Abstract: In the article the questions of solvability and construction of the solution of nonlocal mixed value problem for a homogeneous mixed type differential equa tion are considered. The spectral method based on the separation of variables is used. A criterion for a single-valued solvability of the considered problem is installed. Under this criterion the single-valued solvability of the problem is proved. The existence of problem solutions in the case of uniqueness failure is studied, also.

Keywords: mixed value problem, mixed type differential equation, integral condition, one valued solvability.

Full text: PDF file (182 kB)
References: PDF file   HTML file
MSC: Primary 35A02; Secondary 35M10, 35S05
Received: 16.05.2016
Accepted:18.07.2016
Language:

Citation: T. K. Yuldashev, “Nonlocal problem for a mixed type differential equation in rectangular domain”, Proceedings of the YSU, Physical and Mathematial Scineces, 2016, no. 3, 70–78

Citation in format AMSBIB
\Bibitem{Yul16}
\by T.~K.~Yuldashev
\paper Nonlocal problem for a mixed type differential equation in rectangular domain
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2016
\issue 3
\pages 70--78
\mathnet{http://mi.mathnet.ru/uzeru278}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru278
  • http://mi.mathnet.ru/eng/uzeru/y2016/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “On an integro-differential equation of pseudoparabolic-pseudohyperbolic type with degenerate kernels”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:1 (2018), 19–26  mathnet
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:138
    Full text:55
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019